# SDR DALA2024020801693

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 19,192 hours, 2,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 DOOR 2R SHOWING LOW DOOR ASSIST PRESSURE ON CIDS PANEL. CORRECTIVE ACTION: SERVICED DOOR 2R BOTTLE PX WITH NITROGEN PER A330-NEO AMM 52-10-00. (5031446)
